# SDR EIA2003102

- Difficulty date: July 25, 2003
- Submitted: July 30, 2003
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Aircraft time: 97,544 hours, 23,974 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED, INTERIOR FUSELAGE STA 300L, BELOW S-25L, OUTBOARD NEAR SKIN.  REMOVED AND REPLACED FUSELAGE FRAME AT FS 300L, STR 23-41, PER SB 747-53-2272, PER -B-DRAWINGS 141U1021 AND 65B1708 & ECRA 485-53-152-2.

## Service documents this report cites (1) (OpenAirDocs)

Manufacturers' service documents named in its text, read by OpenAirDocs, so check each against the text.

- [Boeing SB 747-53-2272](https://openairdocs.org/service-documents/boeing/sb-747-53-2272.md). Cited as "SB 747-53-2272"
